# SDR GKZR200482305

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING THRU ACCESS HOLE 506A AT STA 408.343 NR 7 UPPER STRINGER FROM REAR SPAR CRACKED AT SPLICE.  CRACKED BLENDED OUT IAW DC-8 SRM 57-2-0. (CLOSED)
